# SDR 0201269611

- Difficulty date: April 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- Aircraft time: 65,758 hours, 78,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During Hck at ATL, corrosion was found on the APB WEB at L26R. The corrosion was found within Blue Print tolerance. Repaired per EA 96-188478.
